# SDR ASOA20160711041

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 38,494 hours, 29,857 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043182
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED LAV SMOKE MASTER WARNING ON DEPARTURE.  MAINTENANCE INSPECTED ANFD REPLACED THE LAV SMOKE DETECTOR PANEL. OPS CHECKS WERE GOOD.
